# SDR CALA2025040303495

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737724
- Aircraft serial: 29048
- Aircraft time: 78,495 hours, 31,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AFT WET AREA FLOOR STRUCTURE HAS CORROSION ALONG THE L-2 DOOR INNER CHORD. REF BY AAR N/R9961928. ESFR COMPLETED AND SUBMITTED. REMOVED AND REPLACED NEW INNER CHORD AS PER SRM 51-40-02-0G-0 AND DWG: 147A8501. REF ESFR NR645.
